# SDR DALA2015020100891

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND WEAR ON CONDUIT OF TAIL CONE CONTROL CABLE BETWEEN STA Y=1485 CANT TO 1497 CANT AT 7 O'CLOCK POSITION.  MAINTENANCE REPLACED THE CONDUIT IAW AMM 20-10-11-201.
